# SDR UALA2013032201785

- Difficulty date: March 21, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,551 hours, 24,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1020-1027
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT CUSP WEB CORRODED BS 1020 - 1027, RBL 65 - 69.  FABRICATED NEW WEB IAW DWG 144N5140.  INSTALLED WEB IAW SRM 51-40-02.
